Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my friends. My friend suffers from multiple sclerosis. His doctor is talking something about introducing Tysabri into his treatment. I hear some opposite opinions about this. Does Tysabri have any nasty side-effects? What can you tell me about this? I would appreciate any piece of info. Thanks in advance. Bye!

Loading...

Hello, there. Tysabri represents synthesized antibodies. They have some benefits in treatment of MS, but there are serious side effects as well. One of them is called progressive multifocal leukoencephalopathy (PML). It mostly appears when a patient is using Tysabri with another immune modulating agent, but there are cases where Tysabri was used alone. This complication is very serious and life threatening. That is why I recommend you to consult with a good neurologist about this. You should be careful. I hope I’ve helped. Good luck!
Reply

Loading...